# SDR AALA20120808008

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 68,971 hours, 36,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK AT STATION 234 BLENDED OUT OF LIMITS.  INSTALLED NEW NUMBER 4 SEAT TRACK SECTION FROM STATIONS 200 TO 270 AND SPLICE AT STATION 270 PER SRM-53-05-00 FIGURE 4F.
